Jump to content
CrazyBoards.org

NO MORE REMERON!


Recommended Posts

I finally had enough of the weight gain and terminal munchies that caused it. I was taking 75mg of remeron and had gained 70 pounds in 12 months. two weeks agon I ate ALL night, went to bed so full I hurt, and woke up as I was puking in my sleep. THEN I went into the kitchen and had a snack.

No more. Quit that day and went without AD meds for five days until I saw the p-doc. I let his know I was done with the uncontrollable eating and wanted to start back on Serzone. No problem says he. Been of the munchie inducing drug for just over two weeks and I have lost 14 pounds. I actually got my pants to button and am hopeful I will soon see my genitalia.

After the hell of effexor (E-fucks-or) and the trouble getting my BP back to normal going off Remeron cold turkey was a breeze. My BP is finally back to 100/72 like it should be. I actually feel GREAT! I can go to bed without worrying about pulling a Keith Moon and dying in my sleep.

Peace

Bobby

Link to comment
Share on other sites

I had taken serzone for about four years and was taken off when I changed p-docs. I like the low side effects of serzone and am not worried about the possibility of liver damage or whatever it was that had the drug manufacturers running fo cover.

Peace

Bobby

Link to comment
Share on other sites

That's odd. I was on 300 mg Serzone for about 10 months a few years back and I gained 25 pounds on it. I was supposed to take 100 mg three times a day but it made me so sleepy I couldn't function. I had to take all 300mg at bed time.

This past summer the pdoc in the hospital added 30 mg Remeron to my cocktail and 50 mg seroquel (both big on weight gain) and I haven't gained a pound. I actually lost weight.

Link to comment
Share on other sites

  • 2 weeks later...

Well the Serzone wasn't cutting it so I have added Wellbutrin XL to the mix. Feeling a little better everyday. Dropped 16.5 lbs since I stopped taking Remeron. Going to the mdoc Tuesday for bloodwork and the weigh-in.

The biggest thing I have noticed is the lack of NEEDING to eat constantly. I eat, slowly, and get full sooner. No more eating from 5 to 11 PM and going to bed feeling like I am going to puke in my sleep.

Unfortunatly, for me, the Wellbutrin seriously messes up my sex life. Most of the AD meds I have tried do that to me. I feel better but can't feel GREAT. That sucks.

Peace

Bobby

Link to comment
Share on other sites

I hear ya Bobby. I gained about 25 pounds on remeron. I am off of it now, but it is the ONLY ad that works for me. So I am hopeful I won't have to go back on it.

The deal is - no matter how much you try, you can't lose the weight, when you are on remeron.

Oye.

Breeze

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...